MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7313
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.This event is related to mdr # 1810909-2020-00067.
 
Event or Problem Description
The customer reported that he performed comparison of blood glucose readings between the contour next ez and contour meter within 10 minutes.The reading on the contour next ez meter was 40 mg/dl lower compared to that obtained on the contour meter.There was no allegation of an adverse event.The customer was advised to return the product for evaluation.Replacement meter kits were sent to the customer.
 
Additional Manufacturer Narrative
The customer returned the suspected contour next link meters for evaluation.No test strips were returned.In-house testing was performed using the returned meter and in-house contour next test strips from a different lot (9gpeg09a) as the suspected lot expired in jan 2020.All readings were within acceptable ranges.
 
Additional Manufacturer Narrative
The customer returned the suspected contour next ez meter for evaluation.No test strips were returned.Therefore, in-house testing was performed using the returned meter with in-house contour next test strips from a similar lot # 9dpeb51b, which gave a satisfactory performance.The additional information provided in the first supplemental report # 1810909-2020-00066s belongs to report # 1810909-2020-00015.Please disregard the information in the first supplemental report of 1810909-2020-00066.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key9666506
Report Number1810909-2020-00066
Device Sequence Number16268861
Product Code NBW
UDI-Device Identifier10301937313100
UDI-Public10301937313100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2021
Device Model Number7313
Device Catalogue Number7313
Device Lot Number9DPEB51A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2020
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer03/04/2020
03/04/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date03/07/2020
03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR